MathSciNet Relay Station
MathSciNet bibliographic data
MR1425131 54B20 (54F15 54F45)
Levin, Michael; Sternfeld, Yaki The space of subcontinua of a $2$-dimensional continuum is infinite-dimensional. Proc. Amer. Math. Soc. 125 (1997), no. 9, 2771–2775.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement